MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LABSYSTEM? PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL

BOSTON SCIENTIFIC CORPORATION LABSYSTEM? PRO; AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Model Number M00420020220
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: (b)(6).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the device was unable to start and instead booted into a blue bios screen, consequently, the procedure was cancelled.The status of the patient's sedation when the cancellation occurred is unknown.A labsystem pro clearsign ii amplifier was selected for use.During preparation, the device was unable to start and instead booted into a blue bios screen, consequently, the procedure was cancelled.There were no patient complications.It is not known whether the device will be returned for analysis.This is being reported for cancellation of the procedure with sedation status unknown.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that the device was unable to start and instead booted into a blue bios screen, consequently, the procedure was cancelled.The status of the patient's sedation when the cancellation occurred is unknown.A labsystem pro clearsign ii amplifier was selected for use.During preparation, the device was unable to start and instead booted into a blue bios screen, consequently, the procedure was cancelled.There were no patient complications.It is not known whether the device will be returned for analysis.This is being reported for cancellation of the procedure with sedation status unknown.As per additional information received on february 9, 2026, the reported issue was confirmed, and no additional issues were identified.The workstation could no longer be started, displaying the blue bios entry prompt.The cmos battery was measured at 2.8 v and replaced, after which the bios settings were reconfigured.A functional test was then performed.The system is fully functional and ready for use, and confirmed to be fully operational.The repair of the lspro was carried out according to the tausch workstation safety checklist.A safety inspection was also performed, and an stk with functional and electrical safety testing was completed.

Brand Name
LABSYSTEM? PRO
Common Device Name
AMPLIFIER AND SIGNAL CONDITIONER, TRANSDUCER SIGNAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24209751
Report Number2124215-2026-05226
Device Sequence Number13168013
Product Code DRQ
UDI-Device Identifier08714729884897
UDI-Public(01)08714729884897(11)230105(10)1E870199
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00420020220
Device Catalogue NumberM00420020220
Device Lot Number1E870199
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/09/2026
05/01/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/11/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown